Sheaf cohomology in o-minimal structures

Journal of Mathematical Logic 6 (2):163-179 (2006)
  Copy   BIBTEX

Abstract

Here we prove the existence of sheaf cohomology theory in arbitrary o-minimal structures.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

O-Minimal Spectra, Infinitesimal Subgroups and Cohomology.Alessandro Berarducci - 2007 - Journal of Symbolic Logic 72 (4):1177 - 1193.
On Minimal Structures.Oleg V. Belegradek - 1998 - Journal of Symbolic Logic 63 (2):421-426.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.
Automorphism Groups of Trivial Strongly Minimal Structures.Thomas Blossier - 2003 - Journal of Symbolic Logic 68 (2):644-668.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Fusing O-Minimal Structures.A. J. Wilkie - 2005 - Journal of Symbolic Logic 70 (1):271 - 281.
Some Two-Cardinal Results for o-Minimal Theories.Timothy Bays - 1998 - Journal of Symbolic Logic 63 (2):543-548.
Expansions of o-Minimal Structures by Fast Sequences.Harvey Friedman & Chris Miller - 2005 - Journal of Symbolic Logic 70 (2):410-418.

Analytics

Added to PP
2010-08-30

Downloads
37 (#313,262)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Gareth Jones
Oxford Brookes University

References found in this work

Models and Ultraproducts: An Introduction.J. L. Bell & A. B. Slomson - 1972 - Journal of Symbolic Logic 37 (4):763-764.
Definably Compact Abelian Groups.Mário J. Edmundo & Margarita Otero - 2004 - Journal of Mathematical Logic 4 (02):163-180.
Sheaves of Continuous Definable Functions.Anand Pillay - 1988 - Journal of Symbolic Logic 53 (4):1165-1169.

Add more references